MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 22.2/DMC; HIP SHELL INSERT

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 22.2/DMC; HIP SHELL INSERT
Catalog Number 01.26.2246MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 june 2019: lot 171726: (b)(4) items manufactured and released on 24-july-2017.Expiration date: 2022-07-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one another similar reported event.
 
Event or Problem Description
Revision surgery performed after 1 year and 7 months form the primary due to an infection (the type of the pathogen is unknown).The inlay has been revised successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 22.2/DMC
Common Device Name
HIP SHELL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8764331
Report Number3005180920-2019-00540
Device Sequence Number2523622
Product Code MEH
UDI-Device Identifier07630030806834
UDI-Public07630030806834
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2022
Device Catalogue Number01.26.2246MHC
Device Lot Number171726
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2019
Initial Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight65